Title

Reconfiguring polygonal linkage to maximize area

Document Type

Article

Publication Date

2003

Publication Title

Journal of Combinatorial Mathematics and Combinatorial Computing

Volume

64

First page number:

171

Last page number:

180

Permissions

Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited

Identifier

ISSN: 0835-3026


Search your library

Share

COinS